# SDR JR2R20240524405

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 16,893 hours, 10,035 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Heat Shield
- Part number: 17111315401
- Condition: Damaged
- Location: Lt Nacelle
- Part time: 16,893 hours, 10,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT PYLON FAIRING FWRWARD LOWER HEAT SHIELD HAS ELONGATED SCREW HOLES.  REPAIRED
